| Model Number |
4000 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had motor and clutch errors during testing.There was no patient involvement.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during review of the device event log, which showed the reported error had been recorded.The investigation traced the issue to the device clutch assembly, which was determined to be faulty.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The left and right clutch, clutch spring, worm gear, worm coupling and motor were replaced and the device passed all testing.